# SDR GTIA2017092802183

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft time: 35,402 hours, 19,565 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN DESCENDING THROUGH 3,000 FT,  FA CALLED AND REPORTED A STRONG DIRTY SOCK ODOR IN CABIN.  TURNED OFF THE NR 2 PACK AND FA REPORTED THAT THE ODOR DISIPATED AT OR BELOW FL 370.  R & R  THE NR 2 PACK PLENUM CHAMBER IAW AMM 21-52-22.  R & R THE PIPE SEALS FROM ACM TO PRI. HEAT EXCHANGER AND PIPE SEALS FROM ACM TO MAIN HEAT EXCHANGER IAW AMM 21-52-23. OPS CHECKED GOOD.
